# SDR HNAA2023013000025

- Difficulty date: January 23, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N695AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500870
- Aircraft time: 40,974 hours, 37,250 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

POSSIBLE INCORRECT REPAIR BETWEEN FRAME 78–80 STRINGER 12L-14L .... RE-ACCOMPLISHED REPAIR BETWEEN FRAME 78–80 STRINGER 12L-14L IAW EO1-53-23-0007.
